Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Anemia, IBS, frequent abdominal pains, weakness after passing motions, feeling of passing stools during high stress levels, excessive hair loss. Best treatment?

Hi, I am 24 years old. I have recently realised that I am suffering from IBS from a long time now. I have frequent abdominal pain . A lot of gastric problem. I feel low in energy after motions. There is a constant need for motions specially when my stress level is high. According to my recent hemogram test i have known that I have anemia. Since 2 weeks i am having excessive hair loss also. I don t know what treatment is best for this i.e. allopathy , ayurvedic or homeopathy.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You must opt for allopathy as it is well documented,authenticated and complete modern science of treatment.
I am not taking anything away from Ayurvedic or homeopathy,as they are also very good ,but allopathic medicines are well documented and can be monitored very easily by any doctor and anywhere.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor